Pascal Wild
Graduate School
Wagner Group
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14445 |

U. Wagner and P. Wild, “Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes,” Israel Journal of Mathematics, vol. 256, no. 2. Springer Nature, pp. 675–717, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Thesis | IST-REx-ID: 11777 |

P. Wild, “High-dimensional expansion and crossing numbers of simplicial complexes,” Institute of Science and Technology, 2022.
[Published Version]
View
| Files available
| DOI
Grants
2 Publications
2023 | Published | Journal Article | IST-REx-ID: 14445 |

U. Wagner and P. Wild, “Coboundary expansion, equivariant overlap, and crossing numbers of simplicial complexes,” Israel Journal of Mathematics, vol. 256, no. 2. Springer Nature, pp. 675–717, 2023.
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Thesis | IST-REx-ID: 11777 |

P. Wild, “High-dimensional expansion and crossing numbers of simplicial complexes,” Institute of Science and Technology, 2022.
[Published Version]
View
| Files available
| DOI